MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS ATT MR8 VARIABLE; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS ATT MR8 VARIABLE; MOTOR, DRILL, PNEUMATIC
Model Number MR8-AVA07
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Repair request initiated for device with the report of worn.No patient impact reported.Repair request escalated to product event due to customer indication that this report is a complaint.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation determined that the distal bearing is detached.The likely cause of failure identified as internal tube bearing is corroded.It was also noted springs and drive shafts are corroded, the tube cannot be extended or retracted.The bur is wobbly and the attachment is noisy and also the laser markings are faded.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATT MR8 VARIABLE
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20793424
Report Number1625507-2024-01130
Device Sequence Number12451270
Product Code HBB
UDI-Device Identifier00763000441227
UDI-Public00763000441227
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AVA07
Device Catalogue NumberMR8-AVA07
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown